# SDR SWAA2023080475374

- Difficulty date: July 5, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SUPPORT BRACKET LOCATED INBOARD LEADING EDGE AT INTERNAL CAVITY ACCESS PANEL 611AT RT WING 2023-422560<[01] REPLACED SUPPORT BRACKET LOCATED INBOARD LEADING EDGE AT INTERNAL CAVITY ACCESS PANEL 611AT RT WING IAW. B373-700 SRM 51-40-02-0G-0 AND DWG 212A1901 SHEET 3 REV-.;[02] CORRECTIVE ACTION CERTIFIED
